# SDR DALA1249409201

- Difficulty date: September 25, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 47,620 hours, 26,336 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1344 L26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV,  FOUND CORROSION ON SHEAR TIE AT BS 1344 BETWEEN L26-27R.   FABRICATED SHEAR TIE AND INSTALLED IAW SRM 53-10-02, FIG 3.
